# SDR DALA2022092106237

- Difficulty date: September 18, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 104,966 hours, 15,450 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 #1 ENGINE I/B PYLON RECTANGULAR ACCESS DOOR MISSING 1 EA. COM LOCK. CORRECTIVE ACTION: REMOVED STRUT ACCESS DOOR. DEFERRED & FWD TO CDL 54-53-02 DISPATCH APPROVED. (8941128)
